Item No. 0367244

Rite Aid Mucus Relief Cold/Flu/Sore Throat Max, Maximum Strength, 20 Caplets

Rite Aid Mucus Relief Cold/Flu/Sore Throat Max, Maximum Strength, 20 Caplets

$9.99

Availability: Usually ships in 24 hours

Details

For some, the worst part about having a cold is the constant battle against mucus. Rite Aid Mucus Relief Cold/Flu/Sore Throat Max is a powerful expectorant that thins and loosens mucus to relieve chest congestion for up to 12 hours at a time, letting you breath easy. Plus, it's filled with other ingredients to relieve headaches, stop nasal congestion and control cough. Package comes with 20 caplets.

Features & Benefits:

  • Relieves headache, fever and sore throat
  • Controls cough
  • Relieves nasal & chest congestion
  • Thins & loosens mucus
Reviews
  • bvseo_sdk, p_sdk, 3.2.0
  • CLOUD, getContent, 22.05ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;
Specs
Product Weight 0.57 oz
PackageHeight 5.875 inches
PackageWidth 1 inches
PackageDepth 4.5 inches
Unit Price $49.95 per 100 Caplet (on regular retail)
Available Online
Package Count 20
Product Weight 0.57
Product Weight UOM oz
Restrictions Ages 12+
Container Type Box
Form Caplet
Indications Mucus relief
Country of Manufacture United States
Ingredient Preference Made in the USA
Directions
Do not take more than directed. Do not take more than 12 caplets in any 24-hour period. Adults and children 12 years and older: take 2 caplets every 4 hours children under 12 years of age: do not use.
Ingredients
Active Ingredients: Acetaminophen 325 mg. Dextromethorphan HBr 10 mg. Guaifenesin 200 mg. Phenylephrine HCl 5 mg. Inactive Ingredients: Corn Starch, Crospovidone, FD&C Blue #1 Aluminum Lake, Magnesium Stearate, Maltodextrin, Microcrystalline Cellulose, Polyethylene, Glycol, Polyvinyl Alcohol, Povidone, Silica Gel, Sodium, Starch Glycolate, Stearic Acid, Talc, Titanium Dioxide

Safety
This product contains acetaminophen. Severe liver damage may occur if you take: more than 12 caplets in 24 hours, which is the maximum daily amount with other drugs containing acetaminophen 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.